MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE
Model Number M00562650
Medical Device Problem Codes Break (1069); Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
Note: this report pertains to the fourth of four sensation snares used during the same procedure.It was reported to boston scientific corporation that a sensation snares was used in the colon during a colonoscopy procedure performed on (b)(6) 2026.It was reported that the snare was unable to cut due to handle breakage.A fourth sensation snares was used; however, the same problem happened.The procedure was completed with another sensation snares.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of snare loop cutting problems.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of snare loop cutting problems.Block h11: the device was not returned for analysis; therefore, a technical analysis could not be performed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on the event description and the information provided by the customer, there is insufficient evidence to determine whether the reported loop failure to cut and handle break were due to the physician's technique during the procedure or were associated with a device malfunction.Without proper evaluation of the device, the most probable causes contributing to the event cannot be determined.Additionally, the product record review did not reveal any potential product quality issues or evidence of new patient harm.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Event or Problem Description

Brand Name
SENSATION SHORT THROW
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25070835
Report Number3005099803-2026-01622
Device Sequence Number10748231
Product Code FDI
UDI-Device Identifier08714729748069
UDI-Public(01)08714729748069(17)281208(10)38143328
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00562650
Device Catalogue NumberM00562650
Device Lot Number0038143328
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date05/21/2026
Date Device Manufactured12/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown